Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Analytic domination by fractional powers with linear estimates


Author: Alan D. Sloan
Journal: Proc. Amer. Math. Soc. 51 (1975), 94-96
MSC: Primary 47A65; Secondary 47B25
MathSciNet review: 0367696
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are given which imply the analytic domination of one operator by fractional powers of a positive selfadjoint operator. The conditions involve only linear estimates rather than the usual quadratic estimates.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65, 47B25

Retrieve articles in all journals with MSC: 47A65, 47B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0367696-X
PII: S 0002-9939(1975)0367696-X
Article copyright: © Copyright 1975 American Mathematical Society